# SDR SWAA2022061512937

- Difficulty date: May 28, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2022-291455 / [01] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 AND DRAWING 143A7902 REV:- SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 AND DRAWING 143A7902 REV:- SEE INDIVIDUAL SIGNOFF BELOW RII
